On the hierarchical two-response (cyclic PBIB) designs, costwise optimal under the trace criterion

  • J. N. Srivastava
  • L. L. McDonald


Optimum Design Experimental Unit Response Versus Nonzero Root Good Linear Unbiased Estimate 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Kempthorne, O. (1952).The Design and Analysis of Experiments, New York, John Wiley & Sons.MATHGoogle Scholar
  2. [2]
    Kiefer, J. (1959) Optimum experimental designs,J. Roy. Statist. Soc., Ser. B,21, 273–319.MathSciNetGoogle Scholar
  3. [3]
    McDonald, L. L. (1970) Investigations on generalized multiresponse linear models, Unpublished thesis, Colorado State University, Fort Collins, Colorado.Google Scholar
  4. [4]
    Monahan, I. P. (1961). Incomplete-variable designs in multivariate experiments Unpublished thesis, Virginia Polytechnic Institute, Backsburg, Virginia.Google Scholar
  5. [5]
    Roy, S. N., Gnanadesikan, R. and Srivastava, J. N. (1969).Analysis and Design of Certain Multiresponse Experiments, (Under print, by Pergamon Press).Google Scholar
  6. [6]
    Roy, S. N. and Srivastava, J. N. (1964). Hierarchical andp-block multiresponse designs and their analysis,Sankhya, Mahalanobis Volume, 419–428.Google Scholar
  7. [7]
    Srivastava, J. N. (1967). On the Extension of Gauss-Markov Theorem to Complex Multivariate Linear Models,Ann. Inst. Statist. Math.,19, 417–437.MATHMathSciNetCrossRefGoogle Scholar
  8. [8]
    Srivastava, J. N. (1968). On a General Class of Designs for Multiresponse Experiments,Ann. Math. Statist.,39, 1825–1843.MATHMathSciNetGoogle Scholar
  9. [9]
    Srivastava, J. N. and McDonald, L. L. (1969). On the Costwise Optimality of the Hierarchical Multiresponse Randomized Block Designs under the Trace Criterion,Ann. Inst. Statist. Math.,21, 507–514.MATHMathSciNetGoogle Scholar
  10. [10]
    Trawinski, I. M. and Bargmann, R. E. (1964). Maximum Likelihood Estimation with Incomplete Multivariate Data.Ann. Math. Statist.,35, 647–657.MathSciNetMATHGoogle Scholar

Copyright information

© The Institute of Statistical Mathematics 1970

Authors and Affiliations

  • J. N. Srivastava
    • 1
  • L. L. McDonald
    • 1
  1. 1.Colorado State UniversityUSA

Personalised recommendations